I have a question for you about the heart. I am involved in a lung health class at our local hospital due to a diagnosis of asthma and chronic bronchitis and we are not only learning to breathe but also involved in exercise that is moderated by Respiratory Therapists. I have been diagnosed RRMS and am currently on Elavil 20mg/day, Tegretol 300mg/tid, Citalopram 20mg/day, Symbicort bid, Spireva once a day and Singulair. I recently have developed a problem with blood tests in that I faint while blood is being taken and I have to lie down to have it taken. This has developed over the last 6 months. I went to my exercise program yesterday and wasn't feeling too well even before I left the house...pain in my legs, exceptionally tired, just not feeling up to too much but went anyway. We had to do a 12 minute walk first but before we start they check our resting BP, Heart Rate and O2 level. So resting my heart rate was 94 and it is always between 90 and 95. So I started walking and did so for 6 minutes and then they checked my heart rate and O2 level with their little machines that they use with that doodad that they put on your finger. So when she checked the heart rate it was at 61 after walking as fast as I could for 6 minutes! So she got a different machine and tested it again and again it was 61! So the head RT checked it with my pulse on my wrist and AGAIN it was 61!!! So they told me to keep walking which I did for an additional six minutes and then they tested my heart rate again...once with the 1st machine, once with the second machine and then with my pulse on my wrist and it JUMPED to 112!!! They were rather concerned about this but didn't really elaborate on it and I am wondering if I should see my doctor about this? I was also unable to do ANY exercises with my legs today...I tried the bike and only could do about 45 seconds and my legs just gave out completely! Continued......
It is hard to say what caused it or if it was artifact on the machine. You should talk to a doctor about it. There isn't much that can be said about what caused it without seeing an EKG. An exercise stress test should be able to recreate the same conditions and would probably provide an answer.
The question that I have is first of all, do you have any idea what might cause this and secondly, do you think I should see my gp regarding this problem. I have so many other health issues happening that it is rather scary when something like this creeps up and I don't want my gp to think that I am simply a hypochondriac by putting this new issue in her lap...we have some communication difficulties as it is and I don't want to make them any more of a problem than they already are. I appreciate any advice that you can possibly provide.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.